IJERT-EMS
IJERT-EMS

A Generalized Formula For Canonical Polynomials For M-th Order Non-overdetermined Ordinary Differential Equations (ODES)


A Generalized Formula For Canonical Polynomials For M-th Order Non-overdetermined Ordinary Differential Equations (ODES)
Authors : B.M. YISA, R.B. ADENIYI
Publication Date: 30-08-2012

Authors

Author(s):  B.M. YISA, R.B. ADENIYI

Published in:   International Journal of Engineering Research & Technology

License:  This work is licensed under a Creative Commons Attribution 4.0 International License.

Website: www.ijert.org

Volume/Issue:   Vol.1 - Issue 6 (August- 2012)

e-ISSN:   2278-0181

Abstract

The canonical polynomials play a major role in the Recursive formulation of the Tau method of Lanczos and Ortiz. However,the construction of these polynomials, subsequent to its use, in the tau method is highly demanding and hence polynomial associated with individual DE are often constructed. In this paper, we shall present a derived formula which captures the poly- nomials for a general class of problems involving non-overdetermined m-th order ODEs (m not obtained. For the purpose of validating these results, they are cast as the- orems for which mathematical induction principle is employed. We hope to incorporate the results obtained into the tau approximation process for purpose of deriving a general tau approximant of the solution of this class of problems in a future work. xed). The derivative of this polynomial will also be

Citations

Number of Citations for this article:  Data not Available

Keywords

Key Word(s):    

Downloads

Number of Downloads:     635
Similar-Paper

Call for Papers - May - 2017

        

 

                 Call for Thesis - 2017 

     Publish your Ph.D/Master's Thesis Online

              Publish Ph.D Master Thesis Online as Book